Type monotonic allocation schemes for a class of market games
Rodica Brânzei,
Tamás Solymosi and
Stef Tijs
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2007, vol. 15, issue 1, 78-88
Keywords: Market game; Monotonic allocation scheme; τ-value; Nucleolus; 91A12 (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11750-007-0002-7 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:15:y:2007:i:1:p:78-88
Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm
DOI: 10.1007/s11750-007-0002-7
Access Statistics for this article
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños
More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().